MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) NEEDLE ECLIPSE 27X1/2; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) NEEDLE ECLIPSE 27X1/2; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 305758
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 05/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that needle eclipse 27x1/2 caused a dirty needle stick.The following information was provided by the initial reporter: "bent cannula.The needle is distorted after use, causing the nurse to puncture.".
 
Event or Problem Description
It was reported that needle eclipse 27x1/2 caused a dirty needle stick.The following information was provided by the initial reporter: "bent cannula.The needle is distorted after use, causing the nurse to puncture".
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d.10 device available for eval yes, returned to manufacturer on: 2020-05-20.H.6.Investigation summary: two photos and one sample was received by our quality team for evaluation.Upon visual inspection it was observed that the cannula was bent; therefore, the incident could be verified.A review of the internal manufacturing device records and raw material history files for the reported lot numbers was performed and no recorded quality problems or rejections to this incident were found.As per the complaint verbatim, the cannula was bent after application.The cannula stiffness was reviewed and within the specifications.Based on the investigation, the root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends h3 other text : see h.10.

Brand Name
NEEDLE ECLIPSE 27X1/2
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key10093622
Report Number8041187-2020-00286
Device Sequence Number2400433
Product Code FMI
UDI-Device Identifier30382903057581
UDI-Public30382903057581
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K161170
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2024
Device Model Number305758
Device Catalogue Number305758
Device Lot Number9276551
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2020
Initial Date Received by Manufacturer 05/06/2020
Supplement Date Received by Manufacturer05/06/2020
Initial Report FDA Received Date05/27/2020
Supplement Report FDA Received Date06/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;